Jump to content
CrazyBoards.org

Recommended Posts

I'm on 100mg Lamictal, biotin, E, C, B, zinc

Until a few months ago, I used to also be on 1200mg Lithium

About 8 months ago, a few months after I started taking vitamins for the hair loss, I noticed a salty saliva coming from the back area under my tongue. But now I've stopped the lithium a few months ago and I ran out of the b-complex and zinc. I still get the salty saliva.

Anyone have any idea what's causing it? And how I can stop it?

thanks,

7

Link to comment
Share on other sites

I haven't run into this specifically before, but I can tell you what I managed to find.

I did find some reference to taste/smell problems here:

It mentions that taste and smell can be decreased as a result of headinjury, illness or as a side effect of certain medications. I haven't experienced it with Lamictal and I have never taken Lithium, though Topamax did make some things taste a little funny.

...People may also develop disturbing sensory changes, such as a metallic, bitter or salty taste that can occur by itself or be triggered by foods (citrus is a common culprit). In some cases, senses recover after a time, although they may never be as sharp as they once were.
Though I never experienced having a taste just by itself.

And although it didn't happen until you had already been on the Lamictal for a while, it is possible that is a factor.

p. 37, prescribing information sheet

...Special Senses:... Infrequent: Abnormality of accommodation,

conjunctivitis, dry eyes, ear pain, photophobia, taste perversion, and tinnitus.

So, I can't really point to one specific thing, but here are some other ideas:

mayoclinic.com

LR

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...